MathSciNet Relay Station
MathSciNet bibliographic data
MR1096939 60J60
Mastrangelo, Michèle; Talbi, Mouloud Mouvements browniens asymétriques modifiés en dimension finie et opérateurs différentiels à coefficients discontinus. (French) [Modified skew Brownian motions in finite dimension and differential operators with discontinuous coefficients] With the collaboration of Victor Mastrangelo and Youssef Ouknine. Probab. Math. Statist. 11 (1990), no. 1, 47–78.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement